# SDR CA060221003

- Difficulty date: February 20, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 10,501 hours
- Engine: Ge CFM56*
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 8061532
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER T/O YOW EN ROUTE YVR ENG 2 COMPRESSOR VANE MSG SEVERAL TIMES DURING FLIGHT.  CREW ELECTED TO DIVERT TO YUL.  ACFT ROUTED TO BASE FOR INVEST.  HMU REPLACED AS PER T/S.
